# SDR DALA2024083108604

- Difficulty date: August 28, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N520DN
- Make and model: Airbus A350-941
- Aircraft serial: 0654
- Aircraft time: 1,723 hours, 138 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNT/ SMOKE SMELL BETWEEN ROW 40-45, CAPT SIDE. ALL LIGHTS IFES WORKING. FOUND PED POWER LIGHT INOP AT SEAT 44C. CHECKED AND INSP SPM AND HARNESS ASSOC. WITH PED POWER. FOUND NO ISSUES. REPLACED OUTLET P/N 1303-310-117-2. OPS CK GOOD PER A350 AMM 23-34. (LP# 6145074)
